MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; EYE MUSCLE

MEDLINE INDUSTRIES, LP MEDLINE; EYE MUSCLE
Catalog Number DYNJ54723A
Medical Device Problem Codes Material Frayed (1262); Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility on (b)(6) 2026, the "qtips (listed in the pack as cotton tip applicator were used from pack) - noted to have fraying fibers on some of the applicators.Some were worse than others, but fibers were coming off of the applicator when used in the surgical site (eye) and requiring the surgeon to pull these from the surgical site.No harm occurred.
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2026, the "qtips (listed in the pack as cotton tip applicator were used from pack) - noted to have fraying fibers on some of the applicators.Some were worse than others, but fibers were coming off of the applicator when used in the surgical site (eye) and requiring the surgeon to pull these from the surgical site.No harm occurred.It has been determined that the reported event could cause or contribute to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
EYE MUSCLE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key24941577
Report Number1423395-2026-00103
Device Sequence Number12993414
Product Code OJK
UDI-Device Identifier10195327020415
UDI-Public10195327020415
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ54723A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age24 MO
Patient SexMale